# SDR Z5FA2014082357101

- Difficulty date: August 23, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N571CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 6,176 hours, 4,540 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON A POSITION FLIGHT CLIMBING OUT OF 18000, APU WAS SHUTDOWN.  HOWEVER, AS THE RPM REACHED 20 % ON THE SHUTDOWN PROCESS, APU STARTED AN UNCOMMANDED RESTART INFLIGHT.  AFTER THE COMPLETION OF THE START SEQUENCE, APU WAS SHUTDOWN FOR THE SECOND TIME.  AGAIN THE APU STARTED AN UNCOMMANDED RESTART.  RETURNED  & ACFT CURRENTLY IN MX.  REPLACED SUSPECTED APU PC BOARD & START SWITCH.  AFTER THESE TWO ITEMS WERE REPLACED THE APU OPERATED GOOD ON THE GND & CREW FLEW ACFT ON OPERATIONAL CHECK FLIGHT WITH NO DEFECTS & ACFT WAS RETURNED TO SERVICE.
